# SDR ASMF20161216006

- Difficulty date: November 3, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 44,245 hours, 22,394 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Coupling
- Part number: 80316323
- Part serial: 6355
- Condition: Broken
- Location: Oxygen Sys
- Part time: 44,245 hours, 22,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE CREW OXYGEN CYLINDER WAS LEAKING WITH STRONG NOISE AND OXYGEN LOW LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED AN OXYGEN CREW INSPECTION IAW MM 35-12-85, DETECTING OXYGEN CYLINDER MANOMETER WITH 0 PSI AND THE SUPPLY HOSE BROKEN; THE CREW OXYGEN CYLINDER AND REGULATOR, TRANSDUCER AND COUPLING ASSEMBLY WERE REPLACED IAW AMM 35-12-85 AND OPERATIONAL TEST WAS PERFORMED IAW AMM 35-12-00, TESTED CORRECT.
